Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.


Marsh, Patrick (2018) Nonparametric series density estimation and testing. Statistical Methods and Applications . ISSN 1618-2510 (In Press)

Marsh, Patrick (2014) Approximation for the conditional distribution of the MLE with application to autoregression. Advances and Applications in Statistics, 42 (1). pp. 15-32. ISSN 0972-3617

This list was generated on Sat Mar 6 14:11:33 2021 UTC.